# SDR 2002F00889

- Difficulty date: September 5, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N131LJ
- Make and model: Lear 31A
- Aircraft serial: 063
- Aircraft time: 5,190 hours, 7,546 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blades
- Part number: 26193873
- Part serial: 3615
- Condition: Binding
- Location: Fan
- Part time: 750 hours, 810 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADES CONTACTING HOUSING.
